# SDR SWAA2022031041048

- Difficulty date: August 1, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AAF HAS AREAS OF DELAMINATION AND DAMAGED INSERTS / FLOOR PANEL 241AAF WITH AREAS OF DELAMINATION AND DAMAGE INSERTS WAS REPLACED WITH SERVICEABLE FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE IAW SRM 51-10-02-0G-0. PARA 9.A.(1).
